American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46M99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] B. K. Kwaśniewski. $C^*$-algebras generalizing both relative Cuntz-Pimsner and Doplicher-Roberts algebras. Trans. Amer. Math. Soc. 365 (2013) 1809-1873.
Abstract, references, and article information
View Article: PDF

[2] Dietmar Vogt. Power series space representations of nuclear Fr\'echet spaces . Trans. Amer. Math. Soc. 319 (1990) 191-208. MR 1008704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Paweł Domański and Augustyn Ortyński. Complemented subspaces of products of Banach spaces . Trans. Amer. Math. Soc. 316 (1989) 215-231. MR 937243.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Qing Lin. Operator theoretical realization of some geometric notions . Trans. Amer. Math. Soc. 305 (1988) 353-367. MR 920163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Justin Peters. The ideal structure of certain nonselfadjoint operator algebras . Trans. Amer. Math. Soc. 305 (1988) 333-352. MR 920162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Anthony Karel Seda. Banach bundles of continuous functions and an integral representation theorem . Trans. Amer. Math. Soc. 270 (1982) 327-332. MR 642344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1